# SDR SWIA2023072001

- Difficulty date: July 1, 2023
- Submitted: July 20, 2023
- Operation: Air carrier
- Aircraft: N679CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15132
- Aircraft time: 36,697 hours, 24,722 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Elongated
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIAPHRAGM AT FS778 RHS HAS AN ELONGATED HOLE COMMON TO PRESSURE FLOOR SILL     (C-CHECK RO 7/20/2023)     INSTALLED THE DIAPHRAGM AT FS778 RHS, COMMON TO PRESSURE FLOOR SILL REF. DWG SH670-36110 REV. N AND REF. CRJ900 SRM 51-42-20-001-001-A01 COMPLIED WITH SKYCARD 51-900-1002-SKY
